# SDR IPXA10558441

- Difficulty date: January 22, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 18,661 hours, 12,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Gouged
- Location: Bs 312-322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,  FLOOR SPLICE CHANNEL GOUGED AT BS 312-322 RBL 11 WL 208     REMOVED FABRICATED AND INSTALLED REPLACEMENT SUPPORT IAW SRM 51-40-02.
